Translator Disclaimer
April 1997 Multidimensional medians arising from geodesics on graphs
Christopher G. Small
Ann. Statist. 25(2): 478-494 (April 1997). DOI: 10.1214/aos/1031833660

Abstract

In this paper we introduce a depth function for distributions on graphs that is analogous to recent multivariate definitions. Using the property of geodesic convexity on graphs, a median-like center for distributions on graphs is constructed and applied to ranking data as well as multivariate data spanned by the minimal spanning tree.

Citation

Download Citation

Christopher G. Small. "Multidimensional medians arising from geodesics on graphs." Ann. Statist. 25 (2) 478 - 494, April 1997. https://doi.org/10.1214/aos/1031833660

Information

Published: April 1997
First available in Project Euclid: 12 September 2002

zbMATH: 0923.62070
MathSciNet: MR1439310
Digital Object Identifier: 10.1214/aos/1031833660

Subjects:
Primary: 60D05, 62H99

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.25 • No. 2 • April 1997
Back to Top